Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Abstract and Applied Analysis
Volume 2012, Article ID 916793, 130 pages
Review Article

Asymptotic Methods for Solitary Solutions and Compactons

National Engineering Laboratory for Modern Silk, College of Textile and Engineering, Soochow University, 199 Renai Road, Suzhou 215123, China

Received 7 March 2012; Accepted 4 June 2012

Academic Editor: Dumitru Băleanu

Copyright © 2012 Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji-Huan He, “Asymptotic Methods for Solitary Solutions and Compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012.